Header

UZH-Logo

Maintenance Infos

Birkhoff coordinates for KdV on phase spaces of distributions


Kappeler, T; Möhr, C; Topalov, P (2005). Birkhoff coordinates for KdV on phase spaces of distributions. Selecta Mathematica, 11(1):37-98.

Statistics

Citations

11 citations in Web of Science®
10 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

29 downloads since deposited on 18 Feb 2010
2 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:KdV ; normal forms ; low-regularity solutions of non-linear PDE
Language:English
Date:2005
Deposited On:18 Feb 2010 14:06
Last Modified:05 Apr 2016 13:24
Publisher:Birkhäuser
ISSN:1022-1824
Additional Information:The original publication is available at www.springerlink.com
Publisher DOI:https://doi.org/10.1007/s00029-005-0009-6

Download

Download PDF  'Birkhoff coordinates for KdV on phase spaces of distributions'.
Preview
Filetype: PDF (Preprint)
Size: 1MB
View at publisher